O. M. Abderrahmane, Poly??dre de Newton et trivialit?? en famille, Journal of the Mathematical Society of Japan, vol.54, issue.3, 2002.
DOI : 10.2969/jmsj/1191593907

K. Bekka and C. Et-trivialité-topologique, Singularity Theory and its Applications, 1989.

J. Briançon, P. Maisonobe, and E. M. Merle, Localisation de systèmes différentiels, stratification de Whitney et condition de Thom, Inventiones math, pp.531-550, 1994.

S. A. Broughton, On the topology of polynomial hypersurfaces, Proceedings of Symposia in Pure Mathematics, 1983.
DOI : 10.1090/pspum/040.1/713056

S. A. Broughton, Milnor numbers and the topology of polynomial hypersurfaces, Inventiones Mathematicae, vol.99, issue.2, pp.217-241, 1988.
DOI : 10.1007/BF01404452

J. Damon, Finite Determinacy and Topological Triviality I, Inventiones math, pp.299-324, 1980.
DOI : 10.1007/bf01389162

A. Dimca, Singularities and Topology of hypersurfaces, 1992.
DOI : 10.1007/978-1-4612-4404-2

M. V. Fedoryuk, The asymptotics of the Fourier transform of the exponential function of a polynomial, Dokl. Akad. Nauk.Russian) ; English transl. in Soviet Math. Dokl, vol.227, issue.2, pp.580-583, 1976.

W. Fulton, Introduction to Toric Variety

G. Ewald, Combinatorial Convexity and Algebraic Geometry, Graduate Texts in Mathematics, vol.168
DOI : 10.1007/978-1-4612-4044-0

H. A. Hamm and D. T. Lê, Un th??or??me de Zariski du type de Lefschetz, Annales scientifiques de l'??cole normale sup??rieure, vol.6, issue.3, pp.317-366, 1973.
DOI : 10.24033/asens.1250

URL : http://archive.numdam.org/article/ASENS_1973_4_6_3_317_0.pdf

H. A. Hamm and D. T. Lê, Lefschetz theorems on quasi-projective varieties, Bulletin de la Société mathématique de France, vol.79, pp.123-142, 1985.
DOI : 10.24033/bsmf.2023

URL : http://archive.numdam.org/article/BSMF_1985__113__123_0.pdf

H. A. Hamm and D. T. Lê, Local generalizations of Lefschetz- Zariski theorems, J.reine angew. Math, vol.389, pp.157-189, 1988.

H. A. Hamm, La cohomologie des fibres d'une application polynomiale , prépublication

H. Hironaka, Subanalytic sets, Number Theory, Algebraic Geometry and Commutative Algebra, pp.453-493, 1973.

H. Hironaka, Stratification and Flatness, Nordic Summer School/NAVF Symposium in Mathematics Oslo, 1976.
DOI : 10.1007/978-94-010-1289-8_8

M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grund. math. Wiss, 1990.

T. Kuo, On C0-sufficiency of jets of potential functions, Topology, vol.8, issue.2, pp.167-171, 1969.
DOI : 10.1016/0040-9383(69)90007-X

T. Kuo and A. Parusinski, Newton polygon relative to an arc, Real and complex singularities (São Carlos, 76-93 Chapman and Hall, 1998.

D. T. Lê and Z. Mebkhout, Variétés caractéristiques et variétés polaires, Géométrie Analytique, Note au C.R.Acad.Sc.Paris, t, p.296

D. T. Lê and Z. Mebkhout, Introduction to Linear Differential Systems, Proceedings of Symposia in Pure Mathematics, 1983.

T. Lê-d?ungd?ung, Some remarks on relative monodromy, Nordic Summer School/NAVF Symposium in Mathematics Oslo, 1976.

D. Massey, Lê Cycles and Hypersurfaces Singularities, Lecture Notes in Mathematics, vol.1615, 1995.
DOI : 10.1007/BFb0094409

D. Massey, Numerical control over complex analytic singularities, Memoirs of the American Mathematical Society, vol.163, issue.778
DOI : 10.1090/memo/0778

D. Massey, Critical points of functions on singular spaces, Topology and its Applications, vol.103, issue.1, pp.55-93, 2000.
DOI : 10.1016/S0166-8641(98)00161-8

B. Malgrange, METHODE DE LA PHASE STATIONNAIRE ET SOMMATION DE BOREL, Complex Analysis, Microlocal Calculus and Relativistic Quantum Theory. (Lect. Notes Phys, vol.126, pp.170-177, 1980.
DOI : 10.1007/3-540-09996-4_37

J. Milnor, Singular points of Complex Hypersurfaces, Ann. of Math. Studies, vol.61, 1968.

A. Némethi and A. Zaharia, Milnor fibration at infinity, Indagationes Mathematicae, vol.3, issue.3, pp.323-335, 1992.
DOI : 10.1016/0019-3577(92)90039-N

A. Parusi´nskiparusi´nski, On the bifurcation set of complex polynomial with isolated singularities at infinity, Compositio Mathematica, vol.97, pp.369-384, 1995.

A. Parusi´nskiparusi´nski, A note on singularities at infinity of complex polynomials Symplectic Singularities and Geometry of Gauge Fields, 1997.

A. Parusi´nskiparusi´nski and P. Pragacz, Characteristic classes of hypersurfaces and characteristic cycles, J. Algebraic Geom, vol.10, issue.1, pp.63-79, 2001.

L. Paunescu, A weighted version of the Kuiper-Kuo-Bochnak- Lojasiewicz theorem, J.Algebraic Geometry, vol.2, pp.69-79, 1993.